# SDR AWXA200700686

- Difficulty date: May 26, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 32,371 hours, 13,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534711282001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON CABIN FLOOR SUPPORT, FR 69 - FR 70, -Y1762.5.  REPLACED CABIN FLOOR SUPPORT, FR 69 - FR 70, -Y1762.5 IAW A320 SRM 51-72-11.
